Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dizzy spell and Hyperthyroidism. Taking Tapozole. Suggestion?

Hi there. Ive been having dizzy spells ALOT lately.. and it feels like im cross eyed, if I m driving when it happens I have to pull over. It started about 2-3 months ago, just a few times, now its ALL the time... atleast 3-4 times a day if not more. I have Hyperthyroidism ... I was on Tapozole, but it was making em exhuasted, doc took me off it till I get my blood work back ( did that 3 weeks ago , still nothing) but these spells were happening on it too?
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and looking to the history given here I could say that your problem of dizzy spell could be due to the labyrinthitis and this need to be rule out and for that you need to see the ENT surgeon, you have not mentioned your age and gender here else I would have given some advise, take care and have a nice day.
Answered: Fri, 11 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor